Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Can stopping the birth control pill show pregnancy like symptoms ?

I have been on the pill for two years and last December,and the day I got my period I stopped the pill.I am 26 and I am trying to fall pregnant .I have no problems with getting my periods and i my cycle is normal,which is a 28 day cycle and as always been that way since i stopped the pill and so is my ovulating.But I seem to feel like I am pregnant since I stopped the pill.Back aches ,wanting to throw up and headches heart burn and dizzyness.But since last week its been happening only in the morning and night.I took a pregnancy test and it shows negitive.So could it be cause I stopped the pill or I am pregnant and it just aint showing yet? Thanks Kind Regrads
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
After taking birthcontrol pills for a duration of 2 yrs or so, the body takes about 6 months or more to adjust itself with the situation again, and to secrete natural hormones.
What date did you do the pregnancy test? Did you miss your period this time? The test is to be done after you miss a period, before that it will show itself as negative.

Sometimes stopping medication also causes certain symoptoms. Just like you must have experienced when your started the pill , 2 yrs back.

If the symptoms are unbearable , you can visit your gynaecologist, for a checkup and some routing investigations to rule out any thing else.
Answered: Thu, 24 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor